# SDR AALA20170202017

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 48,347 hours, 13,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22675
- Condition: Discharged
- Location: Cabin
- Part time: 9,704 hours, 4,831 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGNS AT L1/R1 DOORS AND FIRST CLASS SEAT MOUNTED EMERGENCY LIGHTS ARE VERY DIM. REMOVED AND REPLACED CONTROL MODULE (AALA20170201018) AND BATTERY PACK AT M10798 IAW AMM 33-51-07. OPERATIONAL CHECK GOOD.
